# SDR SRAA970805

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF OUT OF BRU, FLIGHT 131 - AIRCRAFT LOST ALL HYDRAULIC FLUID, FOUND NR 3 ENGINE HYDRAULIC LOW PRESSURE LIGHT ON, FOLLOWED BY NR 2 ENGINE SYSTEM.  FLUID CAME DOWN TO EMERGENCY LEVEL, ACCOMPLISHED AIR TURN BACK TO BRU AFTER DUMPING 19,000 LBS OF FUEL.  INSPECTED AND FOUND RIGHT AILERON ACTUATOR CRACKED, REPLACED ACTUATOR AND INSPECTED HYDRAULIC SYSTEM FILTERS, NO DEFECTS FOUND.  SERVICED HYDRAULIC SYSTEM AND OPS CHECKED GOOD PER MM CH 27 AND 29.
